Item 1 of 3 is selected.
Kroger® Ibuprofen Liquid Softgel Capsules 200mg
40 ctUPC: 0004126001292
Purchase Options
Located in AISLE 19
Product Details
Compare to active ingredient in Advil Liqui-Gels. When taken as directed, ibuprofen temporarily relieves minor aches and pains due to:
- Headache
- Muscle aches
- Backache
- Minor arthritis pain
- Menstrual cramps
- Toothache
- The common cold
Ratings and Reviews
Jay C Food Stores is not responsible for the content provided in customer ratings and reviews. For more information, visit our Terms and Conditions.